# SDR ZW0A0212201

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 11,755 hours, 3,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ROW 32 EMERGENCY AISLE LIGHTS AND THE AFT GALLEY WALL EMERGENCY LIGHTS GO OFF AND ON.  REPLACED THE POWER SUPPLY IN THE LEFT SIDE AFT GALLEY CEILING.
